# SDR SWAA2024090433176

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 5,043 hours, 2,789 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTED THAT THE LEFT AFT DOOR ESCAPE SLIDE LOOSE<[01] REPOSITIONED SLIDE PER AMM 25-66-01
